toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Zhang, R.; Wang, G.; Ma, W. openurl 
  Title Best multi-degree reduction of bernstein polynomial in L2 -norm based on an explicit termination criterion Type Journal Article
  Year 2007 Publication Computer-Aided Design and Applications Abbreviated Journal  
  Volume 4 Issue 1-6 Pages 181-190  
  Keywords Algorithms;Computational methods;Computer aided design;  
  Abstract Based on the properties of orthogonal polynomials, we derive an explicit constrained degree reduction criterion for Bernstein-Be}zier polynomials in L<inf>2</inf> -norm. The criterion can be used to determine whether a further degree reduction can be applied to the polynomial in advance with a given tolerance . An efficient algorithm is also presented for obtaining the best Bernstein-Be}zier polynomial after degree reduction. With the proposed algorithm, one can avoid the blind procedure for degree reduction and terminate the procedure in advance when the estimated error is larger than the given tolerance.  
  Corporate Author Thesis  
  Publisher Place of Publication P. O. Box 48693, Tampa, FL 33647-0123, United States Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1686-4360 ISBN Medium  
  Area Expedition Conference  
  Notes Bernstein-beacutezier polynomials;Degree reduction;Error estimate;Jacobi polynomials; Approved no  
  Call Number refbase @ user @ Zhang2007 Serial 11974  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: